# SDR CALA0001970

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP WEB CORRODED FROM FS 1117-1174 FORWARD OF L-2 DOOR. THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-1, 51-30-2, 51-30-5, 51-10-4, AND 51-10-3.
